# SDR AALA960810

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 141N5111
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND FLOOR BEAM AT STATION 345 HAS CORROSION REMOVED ON UPPER SURFACE.  MATERIAL REMAINING IS BEYOND SRM LIMITS, PER MRB 757-836.  (M)
